MAUDE Adverse Event Report: OLYMPUS WINTER IBE GMBH OLYMPUS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

OLYMPUS WINTER IBE GMBH OLYMPUS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number A22255C
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Shortly after the procedure is started, a loud pop is heard and immediately realized that monopolar cord sparked and broken off where it attaches to esu (electro-surgical unit) machine.

Brand Name
OLYMPUS
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
OLYMPUS WINTER IBE GMBH
800 west park drive
westborough MA 01581
MDR Report Key14308730
Report Number14308730
Device Sequence Number14664261
Product Code KNS
UDI-Device Identifier14042761036839
UDI-Public(01)14042761036839(11)200722(17)250327(10)1000062077
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/01/2022
Report Date (Section F) 05/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA22255C
Device Catalogue NumberA22255C
Device Lot Number1000062077
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight78 KG
Patient EthnicityHispanic
Date Report Sent to FDA05/01/2022